# SDR DALA2016091506681

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 69,592 hours, 51,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY EXIT OVERWING LIGHT INOPERATIVE.  REMOVED & REPLACED THE POWER SUPPLY UNIT IAW AMM 33-53. OPS CHECKED OK.
